en
Scientific article
Open access
French

Sur la subdivision des Involutinacea BÜTSCHLI, 1880 (Foraminifères)

Published inRevue de paléobiologie, vol. 6/1, p. 1-3
Publication date1987
Keywords
  • Trias
  • Foraminifères
  • Involutinacea
  • Systématique
Citation (ISO format)
ZANINETTI, Louisette et al. Sur la subdivision des Involutinacea BÜTSCHLI, 1880 (Foraminifères). In: Revue de paléobiologie, 1987, vol. 6/1, p. 1–3.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:22526
ISSN of the journal0253-6730
510views
177downloads

Technical informations

Creation08/21/2012 3:13:00 PM
First validation08/21/2012 3:13:00 PM
Update time03/14/2023 5:39:28 PM
Status update03/14/2023 5:39:28 PM
Last indexation05/02/2024 12:36:25 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack